MathSciNet Relay Station
MathSciNet bibliographic data
MR1213106 32E30 (32E20 32H02)
Forstnerič, Franc; Rosay, Jean-Pierre Approximation of biholomorphic mappings by automorphisms of ${\bf C}\sp n$. Invent. Math. 112 (1993), no. 2, 323–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement